Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2017, том 29, выпуск 1, страницы 70–110 (Mi aa1523)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

On the stabilizers of finite sets of numbers in the R. Thompson group $F$

G. Golan, M. Sapir

Vanderbilt University, 2201 West End Ave, Nashville, TN 37235, USA

Аннотация: The subgroups $H_U$ of the R. Thompson group $F$ that are stabilizers of finite sets $U$ of numbers in the interval $(0,1)$ are studied. The algebraic structure of $H_U$ is described and it is proved that the stabilizer $H_U$ is finitely generated if and only if $U$ consists of rational numbers. It is also shown that such subgroups are isomorphic surprisingly often. In particular, if finite sets $U\subset[0,1]$ and $V\subset[0,1]$ consist of rational numbers that are not finite binary fractions, and $|U|=|V|$, then the stabilizers of $U$ and $V$ are isomorphic. In fact these subgroups are conjugate inside a subgroup $\bar F<\operatorname{Homeo}([0,1])$ that is the completion of $F$ with respect to what is called the Hamming metric on $F$. Moreover the conjugator can be found in a certain subgroup $\mathcal F<\bar F$ which consists of possibly infinite tree-diagrams with finitely many infinite branches. It is also shown that the group $\mathcal F$ is non-amenable.

Ключевые слова: Thompson group $F$, stabilizers.

Финансовая поддержка Номер гранта
Fulbright grant
Bar-Ilan University
National Science Foundation DMS 1418506
DMS 1318716
The research of the first author was supported in part by a Fulbright grant and a post-doctoral scholarship of Bar-Ilan University, the research of the second author was supported in part by the NSF grants DMS 1418506, DMS 1318716.


Полный текст: PDF файл (731 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2018, 29:1, 51–79

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 15.05.2016
Язык публикации: английский

Образец цитирования: G. Golan, M. Sapir, “On the stabilizers of finite sets of numbers in the R. Thompson group $F$”, Алгебра и анализ, 29:1 (2017), 70–110; St. Petersburg Math. J., 29:1 (2018), 51–79

Цитирование в формате AMSBIB
\RBibitem{GolSap17}
\by G.~Golan, M.~Sapir
\paper On the stabilizers of finite sets of numbers in the R.~Thompson group~$F$
\jour Алгебра и анализ
\yr 2017
\vol 29
\issue 1
\pages 70--110
\mathnet{http://mi.mathnet.ru/aa1523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3660685}
\elib{https://elibrary.ru/item.asp?id=28960971}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 1
\pages 51--79
\crossref{https://doi.org/10.1090/spmj/1482}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419174700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010857445}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1523
  • http://mi.mathnet.ru/rus/aa/v29/i1/p70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gelander Ts., Golan G., Juschenko K., “Invariable generation of Thompson groups”, J. Algebra, 478 (2017), 261–270  crossref  mathscinet  zmath  isi  scopus
    2. A. Brothier, V. F. R. Jones, “Pythagorean representations of thompson's groups”, J. Funct. Anal., 277:7 (2019), 2442–2469  crossref  mathscinet  zmath  isi  scopus
    3. C. Donoven, F. Olukoya, “Conjugate Subgroups and Overgroups of V-N”, Int. J. Algebr. Comput., 30:6 (2020), 1129–1160  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:153
    Полный текст:39
    Литература:18
    Первая стр.:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021